JournalsrmiVol. 29, No. 2pp. 479–494

Second variation of one-sided complete minimal surfaces

  • Francisco Urbano

    Universidad de Granada, Spain
Second variation of one-sided  complete minimal surfaces cover
Download PDF

Abstract

The stability and the index of complete one-sided minimal surfaces of certain 3-dimensional Riemannian manifolds with positive scalar curvature are studied.

Cite this article

Francisco Urbano, Second variation of one-sided complete minimal surfaces. Rev. Mat. Iberoam. 29 (2013), no. 2, pp. 479–494

DOI 10.4171/RMI/727